On doubly stochastic $k$-potent matrices and regular matrices
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 401-409
Sung-Soo Pyo
Kyungpook National University
Abstract : In this paper, we determine the structure of $k$-potent elements and regular elements of the semigroup $\Omega_n $ of doubly stochastic matrices of order $n$. In connection with this, we find the structure of the matrices $X$ satisfying the equation $AXA= A$. From these, we determine a condition of a doubly stochastic matrix $A$ whose Moore-Penrose generalized inverse is also a doubly stochastic matrix.
Keywords : doubly stochastic, $k-$potent, regular elements
MSC numbers : 15A51
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd